# SDR QXEA0201896

- Difficulty date: November 4, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND MAIN LANDING GEAR DRAG STRUT IS CHAFED IN TWO PLACED ABOVE LOWER ATTACH POINT. REPAIRED IAW DHC-8200 CMM 32-10-01, PAGES 668-669, PARAGRAPH 5.
